Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello, My mother recently came to know that she had got tsh 9.4 and doc said its hypothyroidism, 25 mg tablet has been started, due to some tooth decay infection happened which has been eradicated and jaw is paining, so taken nemuslidee after doc's prescription but the acidity has been at the peak, right now she feels problem during swallowing jaw pain, why the jaw is paining? Ent doc, dentist, said nothing happened they prescribe nemuslide but its worthless what problem she has then hyperacidity, is a problem now due to nemuslude. What's a solution for this?

2 Doctors Answered
Dear go for dental check up. Both problems are different. Acidity due to nimuslide stop it. Give ppi or anti acidity tablets after consultatiob and for teeth problem go to dentist.
2 people found this helpful
Nimesulide is a dangerous medicine. Will damage the kidneys. Better take Homoeopathic Medicine. You can consult me at lybrate. Till then take Heclalva 30.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.